# SDR CA971021014

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Engine: Allsn 501D13D
- System (JASC): 2610 · Detection System
- Part: Element
- Condition: Shorted
- Location: Nr 2 Eng
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: E, F, D

## Discrepancy

(CAN) SHORTLY AFTER BEGINNING TAXIING AND PRIOR TO TAKEOFF, THE CAPTAIN REACTED TO A  FIRE WARNING FROM ZONE 2 OF THE AIRCRAFT'S NR 2 ENGINE BY SHUTTING THE ENG DOWN AND RELEASING FIRE AGENT IN THE AFFECTED AREA.  FIRE ELEMENT WAS FOUND FAULTY AND REPLACED.
